Publication
Title
Functional analysis on normed spaces : the Banach space comparison
Author
Abstract
It is the aim of this paper to compute the category of Eilenberg-Moore algebras for the monad arising from the dual unit-ball functor on the category of (semi)normed spaces. We show that this gives rise to a stronger algebraic structure than the totally convex one obtained from the closed unit ball functor on the category of Banach spaces.
Language
English
Source (journal)
Theory and applications of categories. - -
Publication
2007
ISSN
1201-561X
Volume/pages
18:3(2007), p. 102-117
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Record
Identification
Creation 18.02.2014
Last edited 02.09.2016